MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Nausea (1970); Shaking/Tremors (2515)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for error message (e-3).The customer reported feeling shaky and nauseous; medical attention was not needed at the time of the call.During the call, a blood test was performed by the customer non-fasting and produced test result of 116 mg/dl using true metrix meter.The product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 09/28/2024 and test strips were opened a few days prior to the call.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: shaky and nausea.Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-030: user applied blood to strip before inserting strip into meter.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the initial concern is resolved - unable to establish contact with customer at this time.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-jul-2023: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17154166
Report Number1000113657-2023-00334
Device Sequence Number12183350
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2024
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5193S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/25/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown